Every 28 days, I get my dose of Tysarbi to help my fight with multiple sclerosis. My body feels great after my infusion, but that feeling only lasts for about two weeks. After that I am clumsy, slow, and generally awkward moving around the house in my wheelchair.
Have told my neurologist that for the past year the medicine has been declining in it’s effectiveness. He tells me there is nothing they can do until my body starts displaying new scars on my spinal column in an MRI scan. Do not want additional scars to form!
Unfortunately, I do not take getting MRI’s well. Have to be fully sedated for the 2 hour scan. My last sedation took 3 days to get fully awake from. Turns out that problem with alertness from sedation runs in the family.
My body does not respond like most people to medicines. Dramamine makes most people sleepy. Has no effect on me. The non-drowsy version makes me feel drugged for days. Aspirin makes me literally vomit. Tylenol also has absolutely no effect on me. The only pain killer / fever reducer I can actually use is ibuprofen. My body is just plain ass stupid. A drug named Neurontin for nerve pain causes me to have grand mal seizures. Granted that is one way to get my body moving, but it wears me out tremendously! Ended up in more pain after taking the drug. Now I just use 4 baclofen pills taken throughout the day. No more unnecessary seizures.
Man do I need that infusion like yesterday!